# SDR ASOA2014082911141

- Difficulty date: August 25, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 28,775 hours, 25,898 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

BETA LIGHT AT ASD, BETA LIGHT AT SERVICE DOOR AND EXIT LIGHT AT SERVICE DOOR INOPERATIVE.  FOUND POWER SUPPLY WIRES SWAPPED, INSTALLED POWER SUPPLY WIRES CORRECTLY IAW AMM-33-51-09, OPS CHECKS GOOD, NO DEFECTS NOTED.
